# SDR CALA2010052000216

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 36,935 hours, 6,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR9668005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 46F SEAT EMERGENCY LIGHT SEAT HARNESS CONNECTOR BROKEN.  REPLACED EMERGENCY LIGHT SEAT HARNESS PER IFM 25-26-23.  OP CHECKED GOOD.
